RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 1(5), Pages 3–23 (Mi msb2708)  

This article is cited in 2 scientific papers (total in 2 papers)

On the theory of homogeneous random fields

Yu. A. Rozanov


Abstract: Infinite-dimensional random fields, homogeneous in the wide sense, are considered; conditions for regularity and minimality are investigated, and a description of wide-sense Markov (minimal) fields is given.
Bibliography: 18 titles.

Full text: PDF file (1954 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:1, 1–18

Bibliographic databases:

UDC: 519.2
MSC: 60G10, 60G20
Received: 07.12.1976

Citation: Yu. A. Rozanov, “On the theory of homogeneous random fields”, Mat. Sb. (N.S.), 103(145):1(5) (1977), 3–23; Math. USSR-Sb., 32:1 (1977), 1–18

Citation in format AMSBIB
\Bibitem{Roz77}
\by Yu.~A.~Rozanov
\paper On the theory of homogeneous random fields
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 1(5)
\pages 3--23
\mathnet{http://mi.mathnet.ru/msb2708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=464389}
\zmath{https://zbmath.org/?q=an:0369.60044|0387.60059}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/SM1977v032n01ABEH002312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GE09700001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2708
  • http://mi.mathnet.ru/eng/msb/v145/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. HERBERT HEYER, M. M. RAO, “INFINITE DIMENSIONAL STATIONARY RANDOM FIELDS OVER A LOCALLY COMPACT ABELIAN GROUP”, Int. J. Math, 23:04 (2012), 1250029  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:224
    Full text:77
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020